Convolutions of white noise operators
Bull. Korean Math. Soc. 2011 Vol. 48, No. 5, 1003-1014
https://doi.org/10.4134/BKMS.2011.48.5.1003
Printed September 1, 2011
Un Cig Ji and Young Yi Kim
Chungbuk National University, Chungbuk National University
Abstract : Motivated by the convolution product of white noise functionals, we introduce a new notion of convolution products of white noise operators. Then we study several interesting relations between the convolution products and the quantum generalized Fourier-Mehler transforms, and study a quantum-classical correspondence.
Keywords : white noise operator, Wick product, convolution, quantum generalized Fourier-Mehler transform
MSC numbers : Primary 60H40; Secondary 46F25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd